# SDR SIMA201004601

- Difficulty date: January 6, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 12,169 hours, 10,815 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2666A000001
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9800 THE CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  RECEIVED A LANDING GEAR FAIL MESSAGE ON EICAS.  CREW ELECTED TO RETURN TO MQT AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED THE NOSE LANDING GEAR AND FOUND THE NOSE LANDING GEAR STRUT LOW.  SERVICED THE NOSE LANDING GEAR STRUT IAW EMB AMM 145-32-20-01.  NO PARTS WERE REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD PER AMM 32-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
